Article

Stability, robust stabilization and H∞ control of singular-impulsive systems via switching control

Department of Control Science and Engineering, Huazhong University of Science and Technology, Wuhan 430074, PR China; Department of Electronic Engineering, City University of Hong Kong, Kowloon, Hong Kong; Department of Mathematics, City University of Hong Kong, Kowloon, Hong Kong
Systems & Control Letters 01/2006; DOI: 10.1016/j.sysconle.2006.05.002
Source: DBLP

ABSTRACT In this paper, stability, robust stabilization and H∞ control of singular-impulsive systems are studied. Some new fundamental properties are derived for switched singular systems subject to impulse effects. Applying the Lyapunov function theory, several sufficient conditions are established for exponential stability, robust stabilization and H∞ control of the corresponding singular-impulsive closed-loop systems. Some numerical examples are given to demonstrate the effectiveness of the proposed control and stabilization methods.

0 Bookmarks
 · 
67 Views
  • [Show abstract] [Hide abstract]
    ABSTRACT: Impulsive systems allowing for certain instantaneous changes of the system state in addition to continuous dynamics are instrumental in describing a number of real-world applications. This paper is devoted to study of robust stability and robust stabilization of delayed impulsive systems subject to parametric uncertainties. The impulsive systems under study are classified into three types in terms of combinations of continuous dynamics with impulsive effects, namely, (1) stable continuous dynamics combined with destabilizing impulsive effects, (2) stabilizing continuous dynamics combined with stabilizing impulsive effects, and (3)unstable continuous dynamics combined with stabilizing impulsive effects. Under the assumption of time-varying but norm-bounded parametric uncertainties, Lyapunov function and Razumikhin-type techniques are applied to establish delay-independent sufficient conditions for the problems of robust stability and robust stabilization of impulsive systems. These stability criteria expressed in linear matrix inequalities are readily checkable. The usefulness of the theoretical findings is validated by numerical results.
    The 7th World Congress on Intelligent Control and Automation (WCICA'2008), Chongqing, China; 06/2008
  • Source
    [Show abstract] [Hide abstract]
    ABSTRACT: This paper concerns the stability and the stabilization of discrete-time singular switched systems. Sufficient conditions for a discrete-time singular switched system to be admissible are expressed in strict Linear Matrix Inequalities (LMIs) terms. Design of state feedback controllers are then proposed in strict LMIs. For more relaxation, slack variables are introduced. These results are extended to static output feedback controller design. Numerical example is given to illustrate the proposed methods.
    08/2011;
  • [Show abstract] [Hide abstract]
    ABSTRACT: This paper concerns the bounded real lemma for discrete-time descriptor systems. A new formulation of the bounded real lemma for these systems is given. It extends the recent results presented in Zhang, Xia, and Shi (2008) and gives necessary and sufficient conditions in strict LMI (linear matrix inequality) which is more suitable for the control design than those presented in Zhang, Xia, and Shi (2008). An application to the H"~ control design is given. A numerical example is presented to show the applicability of our approach.
    Automatica 02/2012; 48(2):449-453. · 2.92 Impact Factor